# SDR C2XA07BT021

- Difficulty date: February 25, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 7,853 hours, 4,246 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EWR LOG SQUAWK FLT NR 2059 AFTER TURNING ON PACK NR 2 DURING BOARDING THERE WAS A STRONG SMELL OF ELECTRICAL WIRE BURNING.  RAN NR 1 AND NR 2 PACKS IAW EMB145 AMM 21-51-00. NO SMELL NOTED . CLOSED
